# SDR CALA2025012700207

- Difficulty date: January 24, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N13750
- Make and model: Boeing 737724
- Aircraft serial: 28941
- Aircraft time: 79,388 hours, 28,539 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5710U2
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AFT WET AREA FLOOR STRUCTURE RIGHT ANGLE BRACKET ABOVE WEB AT STA 986.5+7 HAS CORROSION AT RBL 38. REF AAR N/R 9931977. REMOVED AND REPLACED CABIN AFT WET AREA FLOOR STRUCTURE BRACKET ABOVE WEB AT STA 986.5+7 IN REF TO SRM 51-40-02, SRM 51-40-05 AND DWG 147A5700.
